# SDR FDEA201203160961

- Difficulty date: March 16, 2012
- Submitted: March 16, 2012
- Operation: Air carrier
- Aircraft: N562FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46947
- Aircraft time: 88,330 hours, 29,366 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Handle
- Condition: Obstructed
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER LOWERING LANDING GEAR, HAD 3 RED GEAR LIGHTS IN BOTH MAIN GEAR INDICATIONS AND CONFIG PAGE, ALSO GEAR WARNING HORN AND CAWS, SITUATION STAYED SAME UNTIL 1500' AGL WHEN GO-AROUND EXECUTED,  RAISED GEAR HANDLE ON GO-AROUND AND GEAR RETRACTED NORMAL WITH ALL WARNINGS GONE/NO GEAR LIGHTS.  EXTENDED GEAR IN PATTERN THEN GEAR DOWN INDICATIONS NORMAL.  LANDED NORMAL,  NO EMERGENCY DECLARED. TROUBLESHOTING IAW FIM 32-30-03, ALL STEPS CHECKED GOOD.  FOUND GEAR HANDLE STICKING, ABLE TO DUPLICATE ON GROUND.  CLEANED GEAR CONTROL MECHANISM IAW AMM 32-31-02-7.  OPS CHECKED NORMAL ON GROUND.
